Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Delayed spill in fallopian tube, UTI. Zanocin 400?

i am 33 year old, & supposed to have diagnostic laporoscopy in next month for delayed spill in fallopian tube(diagnosed by SIS ) i have UTI ..should i take zanocin400?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
If you have UTI you can take antibiotic like Zanocin.
There wont be any problem with laporoscopy.
take plenty of water.
Ok and bye.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor